# SDR RAIA0003006

- Difficulty date: March 9, 2000
- Submitted: April 13, 2000
- Operation: Air carrier
- Aircraft: N556HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41073
- Aircraft time: 11,124 hours, 10,500 cycles
- System (JASC): 2312 · VHF Communications System
- Part: Receiver
- Part number: 7510700807
- Condition: Failed
- Location: E/E Bay
- Part time: 7,779 hours, 6,277 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

7422 - STL - CREW UNABLE TO TRANSMIT ON NUMBER TWO COM.  MAINTENANCE REPLACED NUMBER TWO COMM RECEIVER TRANSMITTER.
